# SDR SWAA2013062817698

- Difficulty date: June 25, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N740SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29276
- Aircraft time: 52,974 hours, 31,323 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: 115A2756
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B TE FLAP O/B FIXED TE LOWER SHELF PANEL SUPPORT BRACKET WIGGLE PLATE CRACKED.  R&R WIGGLE PLATE IAW SRM.
